| Catalog Number |
762165 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using paxgene® blood rna tube, high rna yields (up to 600ng/ul) were isolated from 28 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.A total of 100 retained samples were visually inspected, and no additive abnormality was found.Factors that may contribute to erroneous results (rna) were unable to be evaluated through a clinical study.Bd is unable to duplicate the customer's indicated failure mode as bd labs are currently unable perform rna extraction testing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: erroneous results (rna).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description